MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK C, 5.5X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK SWIVELOCK C, 5.5X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK SWIVELOCK C, 5.5X19.1MM
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a facility representative reported via email that an ar-2323pslc peek swivelock anchor failed during a shoulder arthroscopy procedure on (b)(6) 2025.While inserting the anchor, a cracking sound was heard.The anchor was removed, and no harm occurred to the patient.A replacement anchor was used to complete the procedure successfully.Additional information was received on 08/04/2025: an ar-2323pslc peek swivelock anchor was used to complete the case.No case delay or added anesthesia administered.The ar-2323pslc was used to prepare the bone socket for implant insertion.The bone quality of the patient was assessed as hard.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided pictures.Visual evaluation of the customer-provided pictures noted an ar-2323pslc peek swivelock anchor with a cracked body.Refer to attachments.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.

Brand Name
PEEK SWIVELOCK C, 5.5X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22792828
Report Number1220246-2025-03452
Device Sequence Number21030015
Product Code MAI
UDI-Device Identifier00888867026797
UDI-Public(01)00888867026797(11)250331(17)300228(10)15412542
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK C, 5.5X19.1MM
Device Catalogue NumberAR-2323PSLC
Device Lot Number15412542
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown